# SDR DALA2015060603866

- Difficulty date: June 5, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 31,299 hours, 16,454 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER L/E SKIN PUNCTURED RT SIDE.  REPAIRED RT LOWER CORNER OF RUDDER 3 INCHES FROM BOTTOM EDGE IAW SRM 55-41-13, PB 201, PAR 5.D, FIG 203, SHEET 2.
